# SDR UALA2013041802660

- Difficulty date: April 17, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,208 hours, 11,412 cycles
- Engine: Pwa PW4056
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 8220297001
- Part serial: 128402
- Condition: Faulted
- Location: Vor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S RIGHT NAV HAS OFF FLAG.  FAULT TRACED TO RT VOR RECEIVER.  RT VOR RECEIVER REPLACED IAW AMM.  RT VOR RECEIVER BITE ACCOMPLISHED.  SATISFACTORY.
